# SDR U5OA20140530001

- Difficulty date: May 30, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N601WG
- Make and model: Cndair CL6002B16
- Aircraft serial: 5010
- Aircraft time: 8,564 hours, 4,366 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Part serial: 30267587
- Condition: Failed
- Location: Nr 3
- Part time: 144 hours, 174 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE NR 3 MAIN TIRE TREAD SEPARATED FROM THE TIRE DURING TAKEOFF.  TREAD SWUNG UP INTO THE GEAR WELL AND DAMAGED A HYDRAULIC HARD LINE.  DURING THE CLIMB OUT,  HYDRAULIC FLUID LEAKED OVERBOARD COMPLETELY DRAINING THE NR 2 HYD SYSTEM.  CREW ALERTED AND REQUESTED TO DIVERT.
